# SDR ASOA20150605131

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,627 hours, 24,768 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Part number: 367934002
- Part serial: 294
- Condition: Inoperative
- Location: Fuel Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED FUEL 1 LO LEVEL INDICATION AND PACK 2 OVERHEAT INDICATION IN-FLIGHT.  MAINTENANCE R & R FUEL CONDITIONING UNIT IAW AMM 28-41-01 AND IPC REF 28-41-00, FIG 16, ITEM 1A, OPS CHECK GOOD.  MAINTENANCE R & R NR 2 ACM IAW AMM 21-51-03 AND IPC 21-51-00, FIG 26, PAGE 3, ITEM 30B, OPS CHECK GOOD.  ACFT GOOD FOR SERVICE.  FUEL CONDITIONING UNIT, PN ON: 367-934-002, SN ON: 630, PN OFF: 367-934-002, SN OFF: 294.  NR 2 ACM, PN ON: 815240-3, SN ON: 960812 PN OFF 815240-3, SN OFF: 9805010.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
